Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotic values of holomorphic functions of irregular growth


Authors: Alfred Gray and S. M. Shah
Journal: Bull. Amer. Math. Soc. 71 (1965), 747-749
DOI: https://doi.org/10.1090/S0002-9904-1965-11372-6
MathSciNet review: 0179366
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Entire functions, Academic Press, New York, 1954. MR 68627
  • 2. Alfred Gray and S. M. Shah, Holomorphic functions with gap power series, Math Z. 86 (1965), 375-394. MR 199354
  • 3. Alfred Gray and S. M. Shah, Asymptotic values of a holomorphic function with respect to its maximum term, Pacific J. Math. (to appear). MR 196083
  • 4. Alfred Gray and S. M. Shah, Holomorphic functions with gap power series. II, J. Math. Anal. Appl. (to appear). MR 199354
  • 5. G. Valiron, Integral functions, Chelsea, New York, 1949.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11372-6

American Mathematical Society